MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PHILIPS HEARTSTART SMARTPADS III; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHILIPS NORTH AMERICA LLC PHILIPS HEARTSTART SMARTPADS III; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number SMART PADS III
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
During chest compressions, the pads did not adhere appropriately to the patient's skin and were "sliding around" during resuscitation attempts.Per phillips, they need to determine if this issue needs a new case number or if it can be added to a previous complaint associated with the same pads.
 
Event or Problem Description

Brand Name
PHILIPS HEARTSTART SMARTPADS III
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
15100 woodinville-redmond road
bldg a, suite 300
woodinville WA 98072
MDR Report Key16512025
Report Number16512025
Device Sequence Number15048491
Product Code MKJ
UDI-Device Identifier00884838023765
UDI-Public(01)00884838023765(17)250405(10)221005-4034
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
Report Date (Section F) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMART PADS III
Device Catalogue Number989803149981
Device Lot Number221005-4034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer03/09/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date12/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight156 KG
Patient RaceWhite
Date Report Sent to FDA02/28/2023